A SURVEY ON GEODESIC COMPLETENESS OF NONDEGENERATE SUBMANIFOLDS IN SEMI-RIEMANNIAN GEOMETRY


Erkekoglu F.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.8, no.5, pp.985-1005, 2011 (SCI-Expanded) identifier identifier

Abstract

In this survey, we study the geodesic completeness of nondegenerate submanifolds in semi-Riemannian geometry. We also include the study of the geodesic completeness of nondegenerate submanifolds in semi-Euclidean spaces by extending the study of Beem and Ehrlich [4] to semi-Euclidean spaces.